# SDR USAA000445

- Difficulty date: March 23, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CHORD CORRODED 18 INCHES, STATION 709-727.  CORROSION LEVEL 1.  REMOVED CORROSION AND REPAIRED PER SRM 53-60-12.  (M)
